Multi-Scale Finite Element Methods for Heat Equation in TwoDimensional Honeycomb Structure

LIU Xiaoqi;ZHU Qiding ;CHEN Hongbin

Journal of Systems Science and Mathematical Sciences ›› 2008, Vol. 28 ›› Issue (4) : 385-399.

PDF(494 KB)
PDF(494 KB)
Journal of Systems Science and Mathematical Sciences ›› 2008, Vol. 28 ›› Issue (4) : 385-399. DOI: 10.12341/jssms10090
论文

Multi-Scale Finite Element Methods for Heat Equation in TwoDimensional Honeycomb Structure

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2008, 28(4): 385-399 https://doi.org/10.12341/jssms10090

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(494 KB)

Accesses

Citation

Detail

Sections
Recommended

/